Acta Mathematica, 1996, Volume 176

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] A minkowski problem for electrostatic capacity

David Jerison Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331817

Acta Mathematica, 176, (1), 1-47, 1995.1
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 593 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The xi function

Fritz Gesztesy Department of Mathematics, University of Missouri Barry Simon Division of Physics, Mathematics, and Astronomy, California Institute of Technology

TBD mathscidoc:1701.331818

Acta Mathematica, 176, (1), 49-71, 1996.3
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Cited by 56 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Picard potentials and Hill's equation on a torus

Fritz Gesztesy Department of Mathematics, University of Missouri Rudi Weikard Department of Mathematics, University of Alabama at Birmingham

TBD mathscidoc:1701.331819

Acta Mathematica, 176, (1), 73-107, 1995.5
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Vector bundles over classifying spaces of compact Lie groups

Stefan Jackowski Instytut Matematyki, Uniwersytet Warszawski Bob Oliver URA 742 du CNRS Département de Mathématiques, Université Paris Nord

TBD mathscidoc:1701.331820

Acta Mathematica, 176, (1), 109-143, 1974.8
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Determinant bundles, quillen metrics and mumford isomorphisms over the universal commensurability teichmüller space

Indranil Biswas Tata Institute of Fundamental Research Colaba, Bombay Subhashis Nag The Institute of Mathematical Sciences CIT Campus, Madras, India Dennis Sullivan Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331821

Acta Mathematica, 176, (2), 145-169, 1995.10
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multiplicities of recurrence sequences

Hans Peter Schlickewei Abteilung Mathematick II, Universität Ulm

TBD mathscidoc:1701.331822

Acta Mathematica, 176, (2), 171-243, 1994.6
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 1063 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Regularity of the free boundary in parabolic phase-transition problems

I. Athanasopoulos Department of Mathematics, University of Crete L. Caffarelli School of Mathematics, Institute for Advanced Study S. Salsa Department of Mathematics, Politecnico di Milano

TBD mathscidoc:1701.331823

Acta Mathematica, 176, (2), 245-282, 1994.5
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 744 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Leray's self-similar solutions of the Navier-Stokes equations

J. Nečas Department of Mathematics, Northern Illinois University M. Růžička Institute of Applied Mathematics, University of Bonn V. Šverák School of Mathematics, University of Minnesota

TBD mathscidoc:1701.331824

Acta Mathematica, 176, (2), 283-294, 1995.8
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 852 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved